## Receive Continuing Professional Education (CPE) Credit Towards Your CPA Certificate or Professional Certification For Your State's ASBO Program by Attending the

2025 SASBO - LASBO Joint Conference and Discovery Forum in New Orleans, Louisiana.

\_\_\_\_\_Title\_\_\_\_\_

\_City\_\_\_\_\_St\_\_\_Zip\_\_\_\_\_

Here's how to claim CPE credit for these classes:

- Complete the "name" and "mailing address" section below.
- List the sessions you attended.

(Please Print The Following Information.)

School District\_\_\_\_\_

Name \_

Sign and scan to sasbo.org@gmail.com for certification.

SASBO will maintain records of all CPE Credit granted. Maintain your original as proof of attendance.

Email\_\_\_\_\_\_ Telephone Number\_\_\_\_\_

"I hereby certify that the above is a true and accurate account of my conference attendance, and I understand that it is my responsibility to determine if this course content qualifies as CPE under My State Accountancy Code."  PLEASE NOTE: Keep original as back up for claiming CPE credit. This certificate not valid unless requirements are met.  SASBO strongly suggest that you retain handouts or other materials documenting course content in your files to prove applicability for CPE credit towards CPA and other certificate renewal.	
NAME OF SESSION ATTENDED	Circle or Note Hours Attended
Monday, March 24, 2025	
Opening General Session - 8:00 am to 9:30 am	
Title: The 3 P's – Prove What's Possible Speaker: Merlyna Valentine	1.5 hrs
Educational Session – 10:10 am to 11:00 am	
Title: Educational Session – 1:20 pm to 2:10 pm	1 hr
Title: Educational Session – 3:00 pm to 3:50 pm	1 hr
Title:	1 hr
Tuesday, March 25, 2025	
Educational Session – 8:20 am to 9:10 am	
Title:	1 hr
Educational Session – 9:20 am to 10:10 am	
Title:	1 hr
Discovery Track – 11:40 am to 4:30 pm	
Title:	4 hrs
Wednesday, March 26, 2025	
General Session - 8:30 am to 11:30 am	
Title: Unlock the Rockstar Within You Speaker: Marvellous Mark	
Title: Roundtable Discussions/Networking	3 hrs
Discovery Track - 11:30 pm to 4:30 pm	
Title:	4 hrs
Thursday, March 27, 2025	
LASBO Educational Session - 8:45 am to 10:45 am	2 hrs
	Total Hours:
Signature of Attendee	
Reviewed and Approved	